Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Allergic rhinitis. Prescribed prednisone, nose bloackade, breathing problems. No effect with romilast and seroflo inhalers. Is the steroid bad, advice?

Hi, We live in and since the time we have moved to my wife has developed Allergic Rhinitis . For 11 days doctor prescribed prednisone in order to suppress the nose inflammation and now since that course she is daily feeling the nose blockage. From past some days she is having breathing problems which is making the conditions worse.Even the Romilast (10 mg) tab and Seroflo 100 inhaler is not having much effect. Did the steroid course made the conditions worse because prior to the course of steroids the nose blockage problem was not everyday.Please advice what should be done.
Asked On : Fri, 2 Nov 2012
Answers:  1 Views:  238
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Hi friend
Welcome to Health Care Magic

Short term steroid is unlikely to have caused any worsening lie this - could have been worse without it..
The treatment seems appropriate / May be she has an infection super-added.
A CT scan of sinuses may show underlying problems.
Blood counts may show eosinophilia.
Blood tests to find the cause of allergy and subsequent de-sensitisation may help
Parthenium weed, common in Bangalore, might be contributing.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Fri, 2 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor